MAUDE Adverse Event Report: Stryker Endoscopy-San Jose SDC3 BASE SYSTEM - INTERNATIONAL KIT; Laparoscope, general & plastic surgery

Stryker Endoscopy-San Jose SDC3 BASE SYSTEM - INTERNATIONAL KIT; Laparoscope, general & plastic surgery
Catalog Number 0240060100i
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction

Brand Name
SDC3 BASE SYSTEM - INTERNATIONAL KIT
Common Device Name
Laparoscope, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50906077
Report Number0002936485-2026-01110
Device Sequence Number17661467
Product Code GCJ
UDI-Device Identifier07613327056150
UDI-Public07613327056150
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240060100i
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/29/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown